# SDR SWAA2016060952671

- Difficulty date: June 9, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 11,664 hours, 4,951 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT ASSEMBLY IAW AMM.
